Fixed point theorems for generalized contractive type multivalued maps

Location
Deutsche Nationalbibliothek Frankfurt am Main
ISSN
1687-1812
Extent
Online-Ressource
Language
Englisch
Notes
online resource.

Bibliographic citation
Fixed point theorems for generalized contractive type multivalued maps ; volume:2012 ; number:1 ; day:31 ; month:8 ; year:2012 ; pages:1-9 ; date:12.2012
Fixed point theory and applications ; 2012, Heft 1 (31.8.2012), 1-9, 12.2012

Creator
Bin Dehaish, Buthinah A.
Contributor
Latif, Abdul
SpringerLink (Online service)

DOI
10.1186/1687-1812-2012-135
URN
urn:nbn:de:1111-2016073137940
Rights
Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
14.08.2025, 11:00 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Bin Dehaish, Buthinah A.
  • Latif, Abdul
  • SpringerLink (Online service)

Other Objects (12)